Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abdominal pain, vaginal bleeding. Surgery done to repair left ovary. History of ovarian cysts. Treatment?

Hi im 17 and last year i had an ovarian cyst , only piece of my left ovary was reapired luckily , it was a big surgery as it reached 14 inches , recently iv been gettin very bad abdominal pains on both sides that reach my vaginal area , there has been bits of blood on knickers and also tissue after i urinate . Wat could this be?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

I would recommend a physical examination, ultrasound investigation and may be even a speculum examination to confirm the cause. At times a similar presentation can be seen due to a hormonal imbalance trigerred by such procedurss.

Please schedule an appointment with your doctor for a more elaborate evaluation.

Hope this helps.

Best wishes.
Answered: Wed, 9 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor